Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/466

Title: Self-similar solutions of certain coupled integrable systems
Authors: Chakravarty, S.
Halburd, R.G.
Kent, S.L.
Issue Date: 2002
Abstract: Similarity reductions of the coupled nonlinear Schrodinger equation and an integrable version of the coupled Maxwell-Bloch system are obtained by applying non-translational symmetries. The reduced system of coupled ordinary differential equations are solved in terms of Painleve transcendents, leading to new exact self-similar solutions for these integrable equations.
Description: This pre-print has been submitted, and accepted, to the journal, Journal of Physics A - Mathematical and General [© Institute of Physics]. The definitive version: CHAKRAVARTY, S., HALBURD, R.G. and KENT, S.L., 2003. Self-similar solutions of certain coupled integrable systems. Journal of Physics A- Mathematical and General, 36(5), pp. 1371-1384, is available at: http://www.iop.org/EJ/journal/JPhysA.
URI: https://dspace.lboro.ac.uk/2134/466
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
02-33.pdf326.15 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.